# SDR SWAA2022030366667

- Difficulty date: February 22, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOUND CRACKED AT THE WATER SERVICE PAN STA 913 TO 922 BETWEEN STR 26R AND 27R RBL 19 / REMOVED; FABRICATED; INSTALLED CRACKED STIFFNER I.A.W. B737-700 SRM 51-40-02-0G + BOEING DRAWING 147A7221
